# SDR CALA9700137

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT ANGLE CORRODED AT STA 947 TO 970, ON RT SIDE.  THE CORRODED SECTION OF FLOOR SUPPORT WAS REMOVED, A REPAIR SECTION AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.
